# SDR DALA2025042103076

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 58,105 hours, 42,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Track
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT A TAILCONE UNLOCK MSG DURING TAXI IN TO GATE. WHILE VERIFYING M PROCEDURES FOR MEL 53-52-018, FOUND LOCKING CABLE LEADS LOOSE, MEL STATES LEADS SHOULD BE TIGHT/NO EVIDENCE OF SLACK. FOUND CABLE OUT OF T FITTING. THE KEVLAR CABLE FOR THE TAIL CONE EMERGENCY EXIT RELEASE BEING OUT OF THE FITTINGS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE TAILCONE JETTISON KEVLAR CABLE REF B717 AMM 53-52-01. TAIL CONE RELEASE SYSTEM WAS RIGGED IAW AMDS 5352-2001 TAILCONE SERVICE. FUNCTIONAL CHECK WAS SATISFACTORY. RESECURED CABLE UNSAFE LIGHT IS NOW OUT. PERFORMED FUNCTIONAL TEST OF TAILCONE RELEASE SYSTEM IAW B717 AMM 53-52-01. OK TO INSTALL TAIL SLIDE QC 5424 ALL RII COMPLETED QC 5424. (LP #7236068)
